# SDR AU960682

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 51700365165
- Condition: Cracked
- Location: Attach Fitting S
- Component: 51700367165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING ROOT BRACKETS PNO 5170036-5-165 AND PNO 5170036-7-165  CRACKED - FOUND DURING INSPECTION IAW AD/AC/93
